Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata to ``Settled polynomials over finite fields''


Authors: Rafe Jones and Nigel Boston
Journal: Proc. Amer. Math. Soc. 148 (2020), 913-914
MSC (2010): Primary 37P25; Secondary 37P05, 11R32, 11C08
DOI: https://doi.org/10.1090/proc/14761
Published electronically: October 18, 2019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37P25, 37P05, 11R32, 11C08

Retrieve articles in all journals with MSC (2010): 37P25, 37P05, 11R32, 11C08


Additional Information

Rafe Jones
Affiliation: Department of Mathematics and Statistics, Carleton College, Northfield, Minnesota 55057
Email: rfjones@carleton.edu

Nigel Boston
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: boston@math.wisc.edu

DOI: https://doi.org/10.1090/proc/14761
Received by editor(s): April 11, 2019
Published electronically: October 18, 2019
Article copyright: © Copyright 2019 American Mathematical Society